# SDR ASAA12511338

- Difficulty date: April 1, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 26,756 hours, 8,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Part number: 141A62062
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORT FWD ENTRY (L1) DOOR WAS DIFFICULT TO CLOSE AND LOCK.  ACCOMPLISHED GVI OF L1 DOOR & ATTACHMENT POINTS.  FOUND LACK OF LUBE ON GUIDE TRACKS.  CLEANED & LUBED GUIDE TRACKS OPS CHECK GOOD DOOR MOVEMENT IN OPE TO CLOSE & CLOSE TO OPEN NORMAL.  A/C GOOD FOR SERVICE.
